# SDR SWIA202159535

- Difficulty date: March 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23L HAS MULTIPLE SPOTS OF CORROSION FROM FS 280 TO FS 333.00     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STRINGER 23L FROM FS 280 TO FS 333 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. COMPLETED MAJOR REPAIR TASK CARD 51-900-1002-SKY AND FORM M-337, NO WEIGHT CHANGE.
